# SDR ZW0A0301903

- Difficulty date: February 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N726TW
- Make and model: Boeing 757231
- Aircraft serial: 30339
- Aircraft time: 11,598 hours, 3,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 4 CABIN DOOR FUSELAGE EMERGENCY LIGHT WAS INOPERATIVE. REPLACED THE LAMP.  CHECK-C 10-1-02 MCI.  --CLOSED--
